| Model Number |
MN10450-50A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
02/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient experienced ineffective therapy after taking a fall.X-ray imaging revealed that all the leads migrated and were fractured.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the leads were explanted and replaced to address the issue.Therapy was restored post procedure.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.